# SDR 96ZZZM258

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Frame
- Part number: 9919402503
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY FL, FOUND CRACK AT BS 718 LEFT UPPER TRAPEZOIDAL FRAME.  FAB AND INSTALLED PLATE IAW DC-9 SC 53-100 REV 5 AND DC-9 SRM 51-10-3. (M)
